MathSciNet Relay Station
MathSciNet bibliographic data
MR509380 32M10 (14F05 14L30 14M17 20G05)
Vinberg, É. B.; Kimelʹfelʹd, B. N. Homogeneous domains on flag manifolds and spherical subsets of semisimple Lie groups. (Russian) Funktsional. Anal. i Prilozhen. 12 (1978), no. 3, 12–19, 96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement